Nov 6, 2007
I was wondering. I have been on atripla for about 2 months now. And I just started a new medication for smoking called Chantix. Is it ok to mix the two meds? Because I feel really weird today.
Response from Dr. Wohl
These drugs should be okay but Chantix and the efavirenz in Atripla can have similar side effects such as dizziness and feeling ot of it. You can see how it goes but it may only get worse as you increase the dose of the Chantix.
Have you tried taking the Chantix at night?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
- Can You Get Trichomoniasis Without Have Sex?
- How Long Does It Take For Symptoms From A Std To Show Up?
- Can Jerking Off All The Time Make You Blind?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.